VOL. 21 · NO. 1 | Winter 1991
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 21 (1), (Winter 1991)
No abstract available
Rocky Mountain J. Math. 21 (1), 1-2, (Winter 1991)
No abstract available
Rocky Mountain J. Math. 21 (1), 3-5, (Winter 1991)
No abstract available
Articles
Rocky Mountain J. Math. 21 (1), 7-24, (Winter 1991) DOI: 10.1216/rmjm/1181072993
No abstract available
George A. Baker Jr
Rocky Mountain J. Math. 21 (1), 25-41, (Winter 1991) DOI: 10.1216/rmjm/1181072994
No abstract available
George A. Baker Jr
Rocky Mountain J. Math. 21 (1), 41-69, (Winter 1991) DOI: 10.1216/rmjm/1181072995
No abstract available
Claude Brezinski
Rocky Mountain J. Math. 21 (1), 71-84, (Winter 1991) DOI: 10.1216/rmjm/1181072996
No abstract available
Marcel G. de Bruin
Rocky Mountain J. Math. 21 (1), 85-97, (Winter 1991) DOI: 10.1216/rmjm/1181072997
No abstract available
A.J. Carpenter, R.S. Varga, J. Waldvogel
Rocky Mountain J. Math. 21 (1), 99-120, (Winter 1991) DOI: 10.1216/rmjm/1181072998
No abstract available
T.S. Chihara
Rocky Mountain J. Math. 21 (1), 121-137, (Winter 1991) DOI: 10.1216/rmjm/1181072999
No abstract available
K.D. Cooper, S. Clement Cooper, William B. Jones
Rocky Mountain J. Math. 21 (1), 139-158, (Winter 1991) DOI: 10.1216/rmjm/1181073000
No abstract available
Antonio Córdova, Stephan Ruscheweyh
Rocky Mountain J. Math. 21 (1), 159-170, (Winter 1991) DOI: 10.1216/rmjm/1181073001
No abstract available
Annie Cuyt
Rocky Mountain J. Math. 21 (1), 171-185, (Winter 1991) DOI: 10.1216/rmjm/1181073002
KEYWORDS: 65H10, 65D05
No abstract available
Annie Cuyt, William B. Jones, Brigitte Verdonk
Rocky Mountain J. Math. 21 (1), 187-208, (Winter 1991) DOI: 10.1216/rmjm/1181073003
No abstract available
Walter Gautschi
Rocky Mountain J. Math. 21 (1), 209-226, (Winter 1991) DOI: 10.1216/rmjm/1181073004
No abstract available
Jacek Gilewicz, Alphonse P. Magnus
Rocky Mountain J. Math. 21 (1), 227-233, (Winter 1991) DOI: 10.1216/rmjm/1181073005
No abstract available
John Gill
Rocky Mountain J. Math. 21 (1), 235-244, (Winter 1991) DOI: 10.1216/rmjm/1181073006
No abstract available
P.R. Graves-Morris, E.B. Saff
Rocky Mountain J. Math. 21 (1), 245-261, (Winter 1991) DOI: 10.1216/rmjm/1181073007
No abstract available
Martin H. Gutknecht
Rocky Mountain J. Math. 21 (1), 263-280, (Winter 1991) DOI: 10.1216/rmjm/1181073008
KEYWORDS: rational interpolation, Newton-Padé approximation, multipoint Padé approximation, 41A21, 41A05, 65D05
No abstract available
X. He, X. Li
Rocky Mountain J. Math. 21 (1), 281-300, (Winter 1991) DOI: 10.1216/rmjm/1181073009
No abstract available
Erik Hendriksen, Olav Njåstad
Rocky Mountain J. Math. 21 (1), 301-317, (Winter 1991) DOI: 10.1216/rmjm/1181073010
KEYWORDS: Biorthogonal systems, Laurent polynomials, 33A65
No abstract available
Erik Hendriksen, Herman van Rossum
Rocky Mountain J. Math. 21 (1), 319-330, (Winter 1991) DOI: 10.1216/rmjm/1181073011
KEYWORDS: orthogonal polynomials, moments, Turanians, 33A65
No abstract available
A. Iserles, S.P. Nørsett, E.B. Saff
Rocky Mountain J. Math. 21 (1), 331-357, (Winter 1991) DOI: 10.1216/rmjm/1181073012
KEYWORDS: biorthogonal polynomials, convolution-orthogonal polynomials, expansions, generating functions, multiplier sequences, orthogonal polynomials, Pólya frequency functions, Pólya-Laguerre class, strict sign consistency, 26C10, 33A35, 33A65, 42C05
No abstract available
Rocky Mountain J. Math. 21 (1), 359-375, (Winter 1991) DOI: 10.1216/rmjm/1181073013
No abstract available
Lisa Jacobsen, David R. Masson
Rocky Mountain J. Math. 21 (1), 377-385, (Winter 1991) DOI: 10.1216/rmjm/1181073014
No abstract available
William B. Jones, Olav Njåstad
Rocky Mountain J. Math. 21 (1), 387-436, (Winter 1991) DOI: 10.1216/rmjm/1181073015
No abstract available
Lennart Karlberg, Hans Wallin
Rocky Mountain J. Math. 21 (1), 437-449, (Winter 1991) DOI: 10.1216/rmjm/1181073016
No abstract available
Johan Karlsson, Hans Wallin, Jan Gelfgren
Rocky Mountain J. Math. 21 (1), 451-472, (Winter 1991) DOI: 10.1216/rmjm/1181073017
No abstract available
Michael Lachance
Rocky Mountain J. Math. 21 (1), 473-488, (Winter 1991) DOI: 10.1216/rmjm/1181073018
No abstract available
David R. Masson
Rocky Mountain J. Math. 21 (1), 489-499, (Winter 1991) DOI: 10.1216/rmjm/1181073019
No abstract available
Attila Máté, Paul Nevai, Walter Van Assche
Rocky Mountain J. Math. 21 (1), 501-527, (Winter 1991) DOI: 10.1216/rmjm/1181073020
KEYWORDS: Blumenthal's theorem, Hardy classes, orthogonal polynomials, Poincaré's theorem on recurrence equations, Weyl's perturbation theorem, 42C05, 30D55, 39A10, 47A10, 47B15
No abstract available
Timothy S. Norfolk
Rocky Mountain J. Math. 21 (1), 529-538, (Winter 1991) DOI: 10.1216/rmjm/1181073021
KEYWORDS: Saff-Varga width conjecture, entire function, order, partial sum, 30B10, 30C15, 30D15
No abstract available
Hans-J. Runckel
Rocky Mountain J. Math. 21 (1), 539-556, (Winter 1991) DOI: 10.1216/rmjm/1181073022
KEYWORDS: 30B70, 30B40
No abstract available
Haakon Waadeland
Rocky Mountain J. Math. 21 (1), 557-576, (Winter 1991) DOI: 10.1216/rmjm/1181073023
No abstract available
Back to Top